# SDR DALA2015012800681

- Difficulty date: January 27, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 45,025 hours, 25,646 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Disconnected
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW NOTICED IT TOOK MORE POWER THAN NORMAL TO TAXI TO GATE. BRAKE TEMPERATURE WAS NORMAL.  APPROACHED GATE, BRAKE TEMP BEGAN TO RISE.   TEMP ROSE TO MAX AND BRAKE BEGAN TO SMOKE.  FIRE DEPARTMENT EXTINGUISHED A SMALL FLAME.   MAINTENANCE FOUND NR 1 BRAKE FORWARD HOSE QUICK DISCONNECT COUPLING DISCONNECTED.  REPLACED NR 1 MALE AND FEMALE COUPLINGS IAW AA 3240-01313.  REPLACED NR 1 AND NR 2 BRAKES AND WHEEL ASSYS.  PERFORMED HIGH ENERGY STOP INSPECTION.  RESULTS OK.
